Hi, this is the first time I've posted anything regarding my symptoms, maybe because I'm a bit desperate and down.
This started about 5 years ago. I think I had a pelvic infection. My pelvic felt like it was burning. I had the sweats and a slight fever. The doctor said there seemed to be no problem and gave me painkillers. I got tested for STD but came out clean.
Since then more problems have been cropping up. Now I feel like I have cramps everyday (thought not every moment) with dull back pains, mostly on my left side. My periods have not been regular since I spot a few days before and after. I have pain in my back when I have to urinate. My bladder feels fine itself though. I've also been getting pink raised rashes straight down the back of my legs and buttocks and side of my abdomen which are leaving these horrible scars. I get new ones almost daily. They aren't itchy but are tender to the touch and not pus-filled. Just recently I've been getting tingling-prickling down my legs, arms, back, and face. Things just keep going downhill.
I've been to many different doctors and always come back with less.. One doctor thought it was "all in my head" even though I had rashes and irregular periods and did not seem to want to listen to the rest of my symptoms. Other doctors just do a urinary test which of course come out fine. Pap smears never come out with anything. Ultrasounds show nothing. I keep hoping the next doctor I go to will eventually listen enough to try to find out what the underlying cause of all this is. But they all have never gone beyond the regular routine check. Why is this?
Lately, I've been feeling very down at times.. I don't know if this is part of the condition or because of the condition. Maybe both. I'm just frustrated and want to be healthy again as I have been planning to have children with my husband soon. Trying to be strong!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?